# SDR SWIA200210787

- Difficulty date: April 9, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 20,920 hours, 18,655 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Loose
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A SERVICE DOOR CAUTION MESSAGE DURING CLIMBOUT.  FOLLOWED QRH AND RETURNED TO LAX.  FOUND THE 4 SCREWS HOLDING THE SERVICE DOOR INNER HANDLE TO BE LOOSE.  TIGHTENED THE SCREWS AND CHECKED THE GAP FOR THE SERVICE DOOR PROXIMITY SWITCH.  ALL CHECKS GOOD AT THIS TIME.  SERVICE DOOR INDICATION IS GOOD.
